RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2009, Volume 21, Issue 3, Pages 119–131 (Mi dm1065)  

This article is cited in 4 scientific papers (total in 4 papers)

On finite lattices of topologies of commutative unary algebras

A. V. Kartashova


Abstract: In this paper, we show that the lattice of topologies of a finite one-generated commutative unary algebra is isomorphic to the lattice of topologies of the characteristic semigroup of this algebra. With the use of this assertion, we give a characterisation of the class of all commutative unary algebras with linearly ordered lattices of topologies. It is proved that if the lattice of congruences or the lattice of topologies of a commutative unary algebra is finite, then the algebra itself is finite. Examples of infinite noncommutative unary algebras with finite lattices of topologies are given. It is proved that for an arbitrary functional signature containing at least one symbol with arity greater than 1 and for any integer $n\ge2$ there exists an infinite algebra of such signature whose lattice of topologies is linearly ordered and consists of $n$ elements.

DOI: https://doi.org/10.4213/dm1065

Full text: PDF file (168 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2009, 19:4, 431–443

Bibliographic databases:

UDC: 512.62
Received: 30.10.2007
Revised: 13.12.2007

Citation: A. V. Kartashova, “On finite lattices of topologies of commutative unary algebras”, Diskr. Mat., 21:3 (2009), 119–131; Discrete Math. Appl., 19:4 (2009), 431–443

Citation in format AMSBIB
\Bibitem{Kar09}
\by A.~V.~Kartashova
\paper On finite lattices of topologies of commutative unary algebras
\jour Diskr. Mat.
\yr 2009
\vol 21
\issue 3
\pages 119--131
\mathnet{http://mi.mathnet.ru/dm1065}
\crossref{https://doi.org/10.4213/dm1065}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2588657}
\elib{http://elibrary.ru/item.asp?id=20730305}
\transl
\jour Discrete Math. Appl.
\yr 2009
\vol 19
\issue 4
\pages 431--443
\crossref{https://doi.org/10.1515/DMA.2009.030}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70350493706}


Linking options:
  • http://mi.mathnet.ru/eng/dm1065
  • https://doi.org/10.4213/dm1065
  • http://mi.mathnet.ru/eng/dm/v21/i3/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. K. Kartashov, “O nekotorykh rezultatakh i nereshennykh zadachakh teorii unarnykh algebr”, Chebyshevskii sb., 12:2 (2011), 18–26  mathnet  mathscinet
    2. A. V. Kartashova, “O reshetkakh kongruentsii i topologii unarnykh algebr”, Chebyshevskii sb., 12:2 (2011), 27–33  mathnet  mathscinet
    3. A. V. Kartashova, “O reshetkakh kongruentsii pryamykh summ silno svyaznykh kommutativnykh unarnykh algebr”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 13:4(2) (2013), 57–62  mathnet
    4. A. V. Kartashova, “On Commutative Unary Algebras with Totally Ordered Congruence Lattice”, Math. Notes, 95:1 (2014), 67–77  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Дискретная математика
    Number of views:
    This page:276
    Full text:84
    References:33
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019